MathSciNet Relay Station
MathSciNet bibliographic data
MR2299471 (2007m:13023) 13D40 (13H10)
Arslan, Feza; Mete, Pinar Hilbert functions of Gorenstein monomial curves. Proc. Amer. Math. Soc. 135 (2007), no. 7, 1993–2002 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement